Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gunners18

Can You Get a Nose Piercing on Accutane?

Recommended Posts

Currently on 20mg of Accutane (3weeks in) and going on to 30mg in the next fortnight. And staying on that for about a month. 

Was wondering if it is a good idea to get my nose pierced, or if I should just leave it for when I am off of Accutane

thanks :)

Edited by Gunners18

Share this post


Link to post
Share on other sites

it is recommended not to as the skin thins and it can cause slow wound healing. It is recommended for things like tattoos, laser, piercing etc... about 4-6 months after your course is over. Good Luck 

Share this post


Link to post
Share on other sites

Safest answer is no. Now, if it's a small gauge, and it's on the side of the nose, maybe you could get away with it with proper care. I definitely wouldn't try getting a septum done while on accutane though. Septum healing is a bitch, and I would assume it would be even tougher to heal while on accutane.

This being said, if you show up to your derm with a newly done piercing, he/she surely won't like it. I was gonna ask mine if it would be okay to get a new tattoo on my arm, but I've just started to see some peeling on my hands and arms this week (I'm on week 6)... So yeah, I think I know what her answer would be.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×